Journal of Inequalities and Applications
Volume 5 (2000), Issue 1, Pages 1-9
A remark on polynomial norms and their coefficients
Topology and Geometry Research Center, Kyungpook National University, Taegu (702-701), Korea
Received 20 December 1998; Revised 29 January 1999
Copyright © 2000 Sung Guen Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper presents new lower bounds for the norms of 2-homogeneous real-valued polynomials on spaces for which are sharper than those recently given by the author.